UM

Browse/Search Results:  1-6 of 6 Help

Selected(0)Clear Items/Page:    Sort:
Resveratrol ameliorates endothelial dysfunction in diabetic and obese mice through sirtuin 1 and peroxisome proliferator-activated receptor delta Journal article
PHARMACOLOGICAL RESEARCH, 2018,Volume: 139,Page: 384-394
Authors:  Wai San Cheang;  Wing Tak Wong;  Li Wang;  Chak Kwong Cheng;  Chi Wai Lau;  Ronald Chin Wan Ma;  Aimin Xu;  Nanping Wang;  Yu Huang;  Xiao Yu Tian
Favorite |  | TC[WOS]:25 TC[Scopus]:26 | Submit date:2020/04/09
Pparδ  Sirt1  Endothelial Dysfunction  Diet Induced Obesity  
Spectral radius, numerical radius, and the product of operators Journal article
Journal of Mathematical Analysis and Applications, 2015,Volume: 423,Issue: 1,Page: 639-645
Authors:  Alizadeh,Rahim;  Asadi,Mohammad B.;  Cheng,Che Man;  Hong,Wanli;  Li,Chi Kwong
Favorite |  | TC[WOS]:1 TC[Scopus]:1 | Submit date:2021/03/09
Numerical radius  Product of operators  Spectral radius  
Spectral radius, numerical radius, and the product of operators Journal article
Journal of Mathematical Analysis and Applications, 2015,Volume: 423,Issue: 1,Page: 639-645
Authors:  Rahim Alizadeh;  Mohammad B.Asadi;  Che-Man Cheng;  Wanli Hong;  Chi-Kwong Li
Favorite |  | TC[WOS]:1 TC[Scopus]:1 | Submit date:2019/02/13
Numerical Radius  Product Of Operators  Spectral Radius  
Inequalities and equalities for the Cartesian decomposition of complex matrices Journal article
Linear Algebra and its Applications, 2002,Volume: 341,Issue: 1-3,Page: 219-237
Authors:  Che-ManCheng;  Roger A.Horn;  Chi-Kwong Li
Favorite |  | TC[WOS]:11 TC[Scopus]:0 | Submit date:2019/07/22
Eigenvalues  Cartesian Decomposition  Major-ization  Singular Values  Equality Case Of Inequalities  
On the Hu-Hurley-Tam conjecture concerning the generalized numerical range Journal article
Linear Algebra and Its Applications, 2000,Volume: 305,Issue: 1-3,Page: 87-97
Authors:  Cheng,Che Man;  Li,Chi Kwong
Favorite |  | TC[WOS]:1 TC[Scopus]:1 | Submit date:2021/03/09
15A60  Decomposable numerical range  Principal character  
Some Geometrical Properties of the Decomposable Numerical Range Journal article
Linear and Multilinear Algebra, 1994,Volume: 37,Issue: 1-3,Page: 207-212
Authors:  Cheng,Che Man;  Li,Chi Kwong
Favorite |  | TC[WOS]:0 TC[Scopus]:1 | Submit date:2021/03/09